# SDR QXEA2020092100291

- Difficulty date: September 20, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 14,574 hours, 15,894 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fire
- Location: Exhaust
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS FLAME FROM APU EXHAUST DURING START.  REMOVED FROM SERVICE.  OPENED APU COWLS, PERFORMED GVI OF APU, NO DEFECTS NOTED.  CLOSED COWLS AND STARTED APU, NO DEFECTS NOTED DURING START.  A/C OK FOR SERVICE.
